# SDR SWIA200413152

- Difficulty date: April 19, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 2,169 hours, 2,056 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT, PASSING THRU 10,000 FT, CAPTAIN'S SIDE WINDOW CRACKED/SHATTERED.  REMOVED AND REPLACED CAPTAIN'S WINDOW WITH SERVICEABLE UNIT IAW MM 56-12-01 AND RII CARD 56-402.  P/N:  601R33033-11, S/N OFF: 04050H6013.
